A member asked about a female:
13 yr old-w/concussion october taken advil daily - now stomach pain is bad taking prilosec for gerd not helping. gi doc tues-can she also take zantac (ranitidine)?
1 doctor answer • 1 doctor weighed in
Pediatric Neurology 53 years experience
May be ibuprofen: The new abdominal pain may be from the ibuprofen. I suggest you discontinue it and substitute Tylenol (acetaminophen). If this does not result in improvement after several days consult your doctor
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsAnswered >2 years ago
Last updated Nov 25, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.